Can I Give Rivanol Peeling Streaks On My Feet?
Hay, I want to ask, yesterday, my leg was peeled off with a scratch and I gave HanSlast how come the wound is getting worse and reddish, I keep giving Revanol and Betadine, how come it hurts more?
Hello Nabila, thank you for asking.
The two substances that you mention are topical antiseptics. Its function is to inhibit the growth of bacteria on the skin, so there is no infection in the wound. You must ensure that before you apply the antiseptic, your wound is washed clean. Wash the wound with clean water or boiled water, so that there is no dirt left at all. Apply antiseptic liquid, just choose one type. Make sure the antiseptic liquid does not expire. Also make sure you don't have an allergy to the antiseptic solution. Cover the wound with clean gauze or commercial wound dressing as you use. Once again, make sure the wound dressing is not expired and make sure you are not allergic to it.
If your wound is getting swollen, red, painful, and accompanied by pus, then consult a doctor. After applying antiseptic liquid, it will indeed feel sore. But it should disappear immediately, not settle. Your wound may be infected by bacteria or viruses. You may also experience an allergic reaction to the wound cover or antiseptic fluid. Follow the doctor's advice on how to clean and close the wound. Do not use antibiotic ointment without doctor's advice because of the risk of side effects. Keep the wound dry and clean.
Hopefully this answer can help. Regards